# SDR AALA20060181

- Difficulty date: March 22, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Bs 103
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT SIGNS AT ROW 20 LEFT AND RIGHT SIDE INOPERATIVE.  REPLACED BATTERY PACK BS 103 FOR EMERGENCY EXIT SIGNS AT ROW 20 LEFT AND RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
